# SDR RAIA00205164

- Difficulty date: May 24, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 9,218 hours, 7,815 cycles
- System (JASC): 3242 · Brake
- Part: Transducer
- Part number: 15622101
- Part serial: 0112
- Condition: Leaking
- Part time: 8,558 hours, 7,325 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5258-PIT- #1 HYDRAULIC SYSTEM FAILED. MAINTENANCE REMOVED AND REPLACED LEAKING PRESSURE TRANSDUCER.
